# SDR RAIA201812300001

- Difficulty date: December 30, 2018
- Submitted: January 3, 2019
- Operation: Air carrier
- Aircraft: N14153
- Make and model: Emb EMB-145XR
- Aircraft serial: 145761
- Aircraft time: 39,376 hours, 24,698 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Manifold
- Part number: 3681001007
- Part serial: 1565
- Condition: Bypassing
- Location: Hydraulic Sys
- Part time: 39,383 hours, 24,705 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

HYD SYSTEM 1 FAIL IN FLIGHT PRECEDED BY E1 HYD PUMP FAILADVISORY. HYD SYSTEM SHOWED PRESSURE 2900 PSI. AIRCRAFT TAXIED TO GATE UNDER OWN POWER. DEFERED NR 1 EDP PRESSURE SWITCH. R&R HYD NR 1 MANIFOLD. OPS CHECK GOOD AT THIS TIME.
